# SDR 2001F00739

- Difficulty date: December 6, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE SEAT MOUNTED LOW LEVEL EMERGENCY LIGHTS, TAIL CONE EMERGENCY LIGHT RECEIVER, AFT OVERWING EMERGENCY EXIT LIGHTS AND CEILING LIGHTS AT SEAT ROWS 18 TO 21 WERE DIM.  THE RIGHT AFT OVERWING IDENTIFIER LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES FOR THE DIM POSITIONS, AND THE RIGHT AFT OVERWING IDENTIFIER LIGHT ASSEMBLY.  (M)
